Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 25, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 9, 2011, 12:45 AM CDT for Barton County, Jasper County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2011, 12:45 AM CDT (05:45 UTC)
- Expired
- Apr 9, 2011, 1:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Barton County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1288 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 2309 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
234 WUUS53 KSGF 090545 SVRSGF MOC011-097-090630- /O.NEW.KSGF.SV.W.0025.110409T0545Z-110409T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1245 AM CDT SAT APR 9 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL JASPER COUNTY IN SOUTHWEST MISSOURI... SOUTHERN BARTON COUNTY IN SOUTHWEST MISSOURI... * UNTIL 130 AM CDT. * AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF NASHVILLE...OR 13 MILES NORTHWEST OF CARTHAGE...MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. * LOCATIONS IMPACTED INCLUDE BOSTON...GOLDEN CITY...JASPER... KENOMA...LAMAR HEIGHTS...LAMAR...NASHVILLE...NECK CITY AND OAKTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3762 9408 3738 9409 3723 9449 3740 9456 TIME...MOT...LOC 0545Z 247DEG 23KT 3735 9440 WIND...HAIL <50MPH 1.00IN $$ SCHAUMANN
2 follow-up statements
550 WWUS53 KSGF 090559 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1259 AM CDT SAT APR 9 2011 MOC011-097-090630- /O.CON.KSGF.SV.W.0025.000000T0000Z-110409T0630Z/ JASPER MO-BARTON MO- 1259 AM CDT SAT APR 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR SOUTHERN BARTON AND NORTH CENTRAL JASPER COUNTIES... AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM NEAR JASPER...OR 9 MILES SOUTH OF LAMAR...MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. OTHER STRONG TO SEVERE THUNDERSTORMS WERE ALSO LOCATED ACROSS EASTERN CRAWFORD COUNTY KANSAS. THESE STORMS WILL MOVE INTO WESTERN BARTON COUNTY BY 130 AM. LOCATIONS IMPACTED INCLUDE BOSTON...GOLDEN CITY...JASPER...KENOMA... LAMAR HEIGHTS...LAMAR...NASHVILLE AND OAKTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3762 9408 3738 9409 3728 9451 3740 9456 TIME...MOT...LOC 0557Z 247DEG 23KT 3738 9431 WIND...HAIL <50MPH 1.00IN $$ SCHAUMANN
668 WWUS53 KSGF 090629 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 129 AM CDT SAT APR 9 2011 MOC011-097-090639- /O.EXP.KSGF.SV.W.0025.000000T0000Z-110409T0630Z/ JASPER MO-BARTON MO- 129 AM CDT SAT APR 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARTON AND NORTH CENTRAL JASPER COUNTIES WILL EXPIRE AT 130 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...RADAR INDICATES THAT HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 50 MPH WILL REMAIN POSSIBLE THROUGH 2 AM ACROSS BARTON AND NORTHERN JASPER COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3762 9408 3738 9409 3728 9451 3740 9456 TIME...MOT...LOC 0629Z 247DEG 23KT 3746 9407 $$ SCHAUMANN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:15 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, Apr 8, 7:15 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 715 PM CDT FRI APR 8 2011 ...MESOSCALE CONVECTIVE DISCUSSION... THE 00Z SPRINGFIELD UPPER AIR OBSERVATION UP TO 400 MB HAS BEEN ANALYZED BY THE NWS. THIS MEASUREMENT SUGGESTS THAT QUITE A BIT OF LOW TO MID LEVEL WARMING HAS TAKEN PLACE SINCE THIS MORNINGS 12Z OBSERVATION. DESPITE SURFACE TEMPERATURES WARMING INTO THE 80S AND DEW POINTS INCREASING INTO THE 60S...107 J/KG OF MIXED LAYER INHIBITION WAS MEASURED. THEREFORE...CHANCES FOR UPDRAFTS BECOMING ROOTED WITHIN THE BOUNDARY LAYER ACROSS SOUTHWEST MISSOURI WAS LITTLE TO NONE. THIS IS PARTIALLY THE REASON FOR THE MID LEVEL ACCAS DEVELOPMENT THAT RADAR HAS BEEN SAMPLING THROUGHOUT THE AFTERNOON. HOWEVER...THE OZARKS AIRMASS WILL CHANGE WITH TIME. RUC DATA SUGGESTED A LARGE UPTICK IN 925-850MB MOISTURE TRANSPORT ADVECTING IN FROM EASTERN OKLAHOMA AND WESTERN ARKANSAS. THIS SLUG OF LOW TO MID LEVEL MOISTURE WILL HAVE A TENDENCY TO PROVIDE EVAPORATIVE COOLING...ALTERING THE THERMAL STRUCTURE OF THE ATMOSPHERE AS WE PROGRESS INTO TONIGHT. STORMS HAVE DEVELOPED ACROSS NORTHERN OKLAHOMA AND SOUTHERN KANSAS...IN RESPONSE TO A INCREASING LOW LEVEL JET...IN CONJUNCTION WITH A SUBTLE MID LEVEL WAVE PASSING THROUGH THIS AREA. THESE STORMS WILL HAVE A TENDENCY TO SHIFT EAST TOWARD SOUTHWEST MISSOURI LATER THIS EVENING. THE CURRENT THINKING IS THAT STORMS WILL APPROACH THE KANSAS - MISSOURI STATE LINE SOMETIME AFTER 930 OR 10 PM...AND CONTINUE TO TRANSLATE EAST FROM THERE. MIXED LAYER CAPES ARE PROGGED TO BE AROUND 1500 J/KG...WITH 0-6KM SHEAR MAGNITUDES ON THE ORDER OF 45 TO 50 KNOTS. WE SHOULD EXPERIENCE AN INCREASE IN LOW LEVEL HELICITIES TONIGHT AS THE LOW LEVEL JET INCREASES ACROSS SOUTHERN MISSOURI. THIS ENVIRONMENT SHOULD BE CONDUCIVE FOR ORGANIZED STORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE TORNADO RISK IS A LITTLE BIT MORE OF A QUESTION MARK...AND WILL BE DEPENDENT UPON THE DEVELOPMENT OF LOW LEVEL INSTABILITY. IN ORDER TO ASSESS LOW LEVEL INSTABILITY AND SHEAR PRIOR TO STORMS MOVING INTO SOUTHWEST MISSOURI...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD WILL CONSIDER LAUNCHING A SPECIAL 03 OR 04Z SOUNDING LATER THIS EVENING. STAY TUNED. CRAMER .DISCUSSION... /ISSUED 300 PM CDT FRI APR 8 2011/ SEVERE THUNDERSTORM POTENTIAL TONIGHT AND AGAIN SUNDAY HIGHLIGHTS THIS FORECAST. SHORT TERM (TONIGHT THROUGH SUNDAY)... A STATIONARY FRONT STRETCHED FROM SOUTH CENTRAL KANSAS AND ACROSS SOUTHERN MISSOURI EARLY THIS AFTERNOON FROM NEAR WICHITA TO ST. LOUIS. TEMPERATURES HAD WARMED INTO THE LOWER 80S SOUTH OF THE FRONT WITH DEWPOINTS GENERALLY IN THE LOWER 60S. THE AIRMASS HAD BECOME MODERATELY UNSTABLE WITH MIXED LAYER CAPE AROUND 2500 J/KG. MEANWHILE WARM AIR ADVECTION WAS TAKING PLACE WITHIN THE 850-700 MB LAYER. WATER VAPOR AND PROFILER NETWORK DEPICTED A MINOR SHORTWAVE TRACKING NORTHEAST FROM THE SOUTHERN PLAINS. THERE WAS SOME INDICATION OF ISOLATED CONVECTION ATTEMPTING TO DEVELOP FROM SOUTH CENTRAL KANSAS INTO CENTRAL OKLAHOMA IN RESPONSE TO THIS FEATURE. CONVECTIVE INITIATION WILL LIKELY OCCUR BY LATE AFTERNOON OR EARLY EVENING ACROSS NORTH CENTRAL OKLAHOMA INTO SOUTHERN KANSAS LATE THIS AFTERNOON OR EARLY EVENING AS THE SHORTWAVE TRACKS NORTHEAST INTO THE REGION. STORMS MAY CONGEAL INTO A CLUSTER OR TWO SPREAD EAST NORTHEAST INTO SOUTHERN MISSOURI ALONG THE FRONT AS THE SHORTWAVE TRACKS INTO THE OZARKS DURING THE EVENING. CONVECTION WILL BECOME FOCUSED ALONG THIS BOUNDARY TONIGHT AS THE LOW LEVEL JET STRENGTHENS AND INTERACTS WITH THE BOUNDARY AS IT BEGINS TO LIFT NORTH AS A WARM FRONT. STILL SOME UNCERTAINTY ON THE TIME AND PLACEMENT OF STORM INITIATION AND THE EVOLUTION OF STORMS ACROSS SOUTHERN MISSOURI. ALSO WARMING TEMPERATURES ALOFT MAY LIMIT THE COVERAGE OF STORMS. IF THE CAPPING INVERSION CAN BE OVERCOME...SUFFICIENT INSTABILITY AND DEEP LAYERED SHEAR WILL BE IN PLACE FOR STRONG TO SEVERE CONVECTION WITH THE POTENTIAL FOR SUPERCELLS. GIVEN THE STEEP MID LEVEL LAPSE RATES...LARGE HAIL APPEARS TO THE PRIMARY HAZARD RISK. HOWEVER DAMAGING WINDS WILL ALSO BE POSSIBLE. THERE IS A LIMITED RISK FOR TORNADOES AS STORMS INTERACT WITH INCREASING LOW LEVEL HELICITIES ALONG THE FRONT THIS EVENING. WITH INCREASING 0-1 M SHEAR AND LOW LEVEL CAPE...TORNADOES CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TONIGHT GIVEN THE STRONG MOISTURE TRANSPORT WITH THE STRENGTHENING LOW LEVEL JET AND IMPROVING MOISTURE QUALITY. ON SATURDAY...THE WARM FRONT WILL LIFT WELL NORTH OF THE AREA AS A DEEP SOUTHWESTERLY FLOW DEVELOPS IN ADVANCE OF AN UPPER LEVEL TROUGH COMING ACROSS THE ROCKIES. RISING 50H HEIGHTS AND WARMING 850 MB TEMPERATURES WILL TAKE TEMPERATURES INTO THE MIDDLE AND UPPER 80S. ON SUNDAY...THE UPPER TROUGH WILL SWING EAST INTO THE CENTRAL U.S. MODELS HAVE CONVERGED ON A MORE OPEN TROUGH SOLUTION AND TAKING THE SURFACE LOW ACROSS THE NORTHERN PLAINS. AN ATTENDANT DRY LINE WILL PUSH INTO THE EASTERN PLAINS SUNDAY AFTERNOON WHERE CONVECTION SHOULD INITIATE. EXPECT STRONG TO SEVERE CONVECTION TO SPREAD EAST ACROSS AREA SUNDAY AFTERNOON AND EVENING. CONVECTIVE MODE WILL BE PRIMARILY QUASI-LINEAR IN NATURE BUT EMBEDDED SUPERCELLS WILL BE POSSIBLE. DAMAGING WINDS LOOK TO BE THE PRIMARY HAZARD GIVEN THE 80+ MID LEVEL JET WHAT STREAKS INTO THE REGION. AN ISOLATED TORNADO WILL BE POSSIBLE BUT THE GREATEST TORNADIC RISK WILL BE FARTHER NORTH CLOSER TO THE SURFACE LOW. FOSTER LONG TERM (MONDAY THROUGH FRIDAY)... SYSTEM MOVING THROUGH SUNDAY AND SUNDAY NIGHT SHOULD QUICKLY EXIT TO THE EAST OF THE REGION BY MONDAY MORNING. AMPLIFIED PATTERN LOOKS TO PERSIST THROUGH THE FORECAST PERIOD WITH UPPER RIDGING EXPECTED THE FIRST COUPLE DAYS OF THE EXTENDED. MODELS SHOWING QUITE A BIT OF DIFFERENCE BY THE MIDDLE TO LATER PART OF NEXT WEEK WITH THE ECMWF SHOWING A DEEP CUT OFF LOW DEVELOPING OVER THE SOUTHWEST U.S. WHILE THE GFS IS MORE OF AN OPEN WAVE. GIVEN THE UNCERTAINTIES...HAVE KEPT THE CONSALL INTACT FOR THE EXTENDED PERIOD. LINDENBERG && .AVIATION... /ISSUED 646 PM CDT FRI APR 8 2011/ FOR THE 00Z TAFS...THE PRIMARY FORECAST CHALLENGE WILL BE OVER THE NEXT 6 TO 12 HOURS AS LOW LEVEL WINDS RUN OVER A SURFACE BOUNDARY AND IGNITE SCATTERED THUNDERSTORMS. SHRA/TSRA HAVE ALREADY FIRED OVER NORTH CENTRAL OK AND THIS ACTIVITY WILL CONTINUE TO SPREAD TO THE NORTHEAST. AS LOW LEVEL WINDS GEAR UP THIS EVENING...THIS ACTIVITY WILL BEGIN TO SPREAD MORE TO THE EAST...WITH ADDITIONAL DEVELOPMENT EXPECTED ALONG THE BOUNDARY. THIS WILL POSE A RISK OF STRONG STORMS DURING THE MID/LATE EVENING AT JLN AND LATE EVENING/EARLY OVERNIGHT AT SGF. HAVE INCLUDED SOME WIND GUSTS WITH ANY ACTIVITY AS WELL AS MVFR VIS/CIG. MAY HAVE TO LOWER VIS TO IFR BASED ON OBSERVATION TRENDS AS ACTIVITY DEVELOPS. RISK FOR TSRA AT BBG IS A BIT IN QUESTION AS THE SURFACE BOUNDARY IS TO THE NORTH OF THIS AERODROME...WILL AMEND THIS FORECAST AS NEEDED BUT FOR NOW BELIEVE THAT MOST OF THE ACTIVITY WILL STAY TO THE NORTH OF BBG. SHRA/TSRA WILL SHIFT TO THE EAST AS THE LOW LEVEL JET VEERS DURING THE OVERNIGHT HOURS. A PERIOD OF MVFR VIS/CIG CAN BE EXPECTED DUE TO MOIST GROUND CONDITIONS. THIS WILL QUICKLY CLEAR OF ON SATURDAY WITH THE ONLY SENSIBLE WEATHER FEATURE OF NOTE THROUGH THE END OF THE TAF CYCLE BEING STRONG SOUTHWEST WINDS. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 8, 11:55 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1155 PM CDT FRI APR 8 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1155 PM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED RISK OF HAIL. ELEVATED RISK OF DAMAGING THUNDERSTORM WINDS. LIMITED RISK OF A TORNADO. ELEVATED RISK OF LIGHTNING. LIMITED RISK OF FLOODING. DISCUSSION... THUNDERSTORMS CONTINUE TO DEVELOP FROM NORTH CENTRAL OKLAHOMA NORTHEASTWARD INTO EASTERN KANSAS AS WELL AS WEST CENTRAL AND NORTHWEST MISSOURI AS OF MIDNIGHT. THIS ACTIVITY IS SLOWLY SHIFTING TO THE EAST NORTHEAST AND WILL BEGIN TO AFFECT EXTREME SOUTHEAST KANSAS AND AREAS NEAR THE MISSOURI KANSAS STATE LINE PRIOR TO 2 AM. IN ADDITION...LOW LEVEL WINDS WILL CONTINUE TO INCREASE AND INTERACT WITH A WEST TO EAST ORIENTED SURFACE FRONT WHICH WILL HELP TO INITIATE ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. AREAS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR WILL BE PRONE TO SCATTERED THUNDERSTORMS DEVELOPMENT FOR THE REST OF TONIGHT...WITH THE GREATEST COVERAGE ALONG AND NORTH OF A LINE FROM FORT SCOTT KANSAS TO STOCKTON AND THE LAKE OF THE OZARKS IN MISSOURI. WITH A MOIST AND MODERATELY UNSTABLE ATMOSPHERE IN PLACE...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. IN ADDITION...LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE ESPECIALLY WHERE STORMS TRAIN OVER THE SAME AREAS. A FEW THUNDERSTORMS REMAIN POSSIBLE SOUTH OF THE HIGHWAY 60 CORRIDOR...HOWEVER IT APPEARS THE BEST FOCUS WILL REMAIN FARTHER TO THE NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO SEVERE STORMS ARE EXPECTED ACROSS THE OUTLOOK AREA SUNDAY AFTERNOON AND EVENING AS A STRONG STORM SYSTEM MOVES INTO THE PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A DRY LINE THAT WILL MOVE EAST FROM KANSAS AND OKLAHOMA. MODERATE INSTABILITY AND STRONG VERTICAL WIND SHEAR WILL ALLOW FOR SEVERE STORM ORGANIZATION WITH THE POTENTIAL OF LARGE HAIL AND DAMAGING WINDS. THE RISK FOR TORNADOES CANNOT BE RULED OUT. GUSTY NON THUNDERSTORM WINDS ARE ALSO EXPECTED AT TIMES SATURDAY...SUNDAY...AND MONDAY. AN ELEVATED FIRE DANGER MAY EXIST SUNDAY DEPENDING ON THE TIMING OF THE DRY LINE PASSAGE. LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED FIRE DANGER MONDAY IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR THROUGH 4 AM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 42 min |
| Apr 9, 1:32 AM CDT | Special Weather Statement | SGF | Barton | 28 min |
| Apr 9, 1:57 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Hickory, Polk, St. Clair | 48 min |
| Apr 9, 2:49 AM CDT | Special Weather Statement | SGF | Lawrence, Newton | 41 min |
| Apr 9, 3:28 AM CDT | Special Weather Statement | SGF | Barry, McDonald, Newton | 47 min |
| Apr 9, 3:35 AM CDT | Special Weather Statement | SGF | Christian, Stone | 40 min |
| Apr 9, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 47 min |
| Apr 9, 4:03 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 27 min |
| Apr 9, 4:40 AM CDT | Special Weather Statement | SGF | Douglas, Ozark | 50 min |
| Apr 9, 6:27 AM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 9, 6:31 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 29 min |
| Apr 9, 7:18 AM CDT | Special Weather Statement | SGF | Ozark | 27 min |
| Apr 9, 7:30 AM CDT | Special Weather Statement | SGF | Greene | 30 min |
| Apr 9, 7:47 AM CDT | Special Weather Statement | SGF | Ozark | 28 min |
| Apr 9, 8:09 AM CDT | Special Weather Statement | SGF | Greene | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.